# SDR 2003UALA00551

- Difficulty date: July 10, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 30,086 hours, 10,803 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT FRAME 24, 3 INCHES BELOW STRINGER 36L.  MAJOR REPAIR ACCOMPLISHED. INSTALLED SOLID FASTENER.
